# SDR AMTA200700245

- Difficulty date: May 24, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 45,243 hours, 31,184 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP TRAILING WEDGE SECTION NUMEROUS NICKS AND DENTS ON LOWER SKIN.  REPAIRED IAW EA 737-5753-09-A0858.  (K)
